Order Article Reprints
Journal: MathematicsVolume: 11Number: 1652
Article: Analytical Approximations of Well Function by Solving the Governing Differential Equation Representing Unsteady Groundwater Flow in a Confined Aquifer
- Authors:
- Manotosh Kumbhakar *,† and
- Vijay P. Singh
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.